MathSciNet Relay Station
MathSciNet bibliographic data
MR364882 35L05
Greenberg, J. M. Decay theorems for stopping-shock problems. J. Math. Anal. Appl. 50 (1975), 314–324.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement